# SDR CALA2016092995784

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 74,744 hours, 27,953 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VERY LOUD WIND RUSH, WITH COCKPIT FLOOR VIBRATION, DOES NOT CHANGE WITH SPEED DEREASED.  WITH ALT INCREASE.  WIND NOISE AND VIBRATION AT ROW 1, ALL NORMAL AFT OF ROW2.   ALL GEAR DOORS SHOWED CLOSED AFTER TAKE OFF. NLD INDICATION IS NOW XX. ALSO, AFTER LANDING MLG DISAGREE ECAM.  ACCOMPLISHED VISUAL INSPECTION, NO DEFECTS NOTED. ACCOMPLISHED LG BACK TO NORMAL AFTER FREE FALL TEST IAW AMM32-00-00-860-003, TESTED GOOD. FOUND DOORS NOT FULL Y CLOSING HYDRAULICALLY.  DOOR UPLOCK HOOK OUT OF POSITION.  REPLACED NLG UPLOCK ASSY AND SWUNG NOSE GEAR, DOOR OPERATION AND INDICATION NORMAL.
